Document Type




Publication Date



University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN



The problem of characterizing a probability distribution is an important problem which has attracted the attention of many researchers in the recent years. To understand the behavior of the data obtained through a given process, we need to be able to describe this behavior via its approximate probability law. This, however, requires to establish conditions which govern the required probability law. In other words we need to have certain conditions under which we may be able to recover the probability law of the data. So, characterization of a distribution plays an important role in applied sciences, where an investigator is vitally interested to find out if their model follows the selected distribution. In this short note, certain characterizations of three recently introduced discrete distributions are presented to complete, in some way, the works of Hussain(2020), Eliwa et al.(2020) and Hassan et al.(2020).


Published version. Pakistan Journal of Statistics and Operation Research, Vol. 16, No. 3 (2020): 609-616. DOI. © 2020 University of the Punjab. Used with permission.

hamedani_14450acc.docx (47 kB)
ADA Accessible Version